标题:H ∞ state estimation via asynchronous filtering for descriptor Markov jump systems with packet losses
作者:Wang J.; Ma S.; Zhang C.; Fu M.
作者机构:[Wang, J] Key Laboratory of Systems and Control, Institute of Systems Science, Academy of Mathematics and Systems Science, Chinese Academy of Sciences 更多
通讯作者:Ma, S(mashup@sdu.edu.cn)
通讯作者地址:[Ma, S] School of Mathematics, Shandong UniversityChina;
来源:Signal Processing
出版年:2019
卷:154
页码:159-167
DOI:10.1016/j.sigpro.2018.09.003
关键词:Asynchronous filter; Descriptor Markov jump systems; H ∞ state estimation; Packet losses
摘要:This paper is concerned with the problem of asynchronous state estimation for a class of discrete-time descriptor Markov jump systems with packet losses. Packet losses and asynchronous modes are simultaneously considered in the communication link between the plant and the estimator, where the missing probability of packet losses is governed by a binary distribution. Firstly, by constructing a stochastic Lyapunov functional, a sufficient condition is given such that the filtering error system is stochastically admissible and has a prescribed H ∞ noise attenuation performance index. Then, based on the matrix inequality decoupling technique, a linear matrix inequality (LMI)-based condition on the existence of the H ∞ asynchronous filter is presented, where the asynchronous filter can be of full-order or reduced-order. Compared with the previous methods, the proposed design method does not impose constraints on slack variables and dimensions of the designed filter, which shows less conservative results. Finally, numerical examples are given to illustrate the benefit and applicability of the new method. © 2018 Elsevier B.V.
收录类别:SCOPUS
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85053029528&doi=10.1016%2fj.sigpro.2018.09.003&partnerID=40&md5=6bfe2dbd3874e3f3bdec9b2ee70f48a5
TOP